# SDR WX0A070545

- Difficulty date: April 10, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED SMELL IN AFT LAV AND BACK WALL WAS HOT.  MAINTENANCE PERSONNEL INSPECTED AFT LAV LIGHTING WIRING AND WATER HEATER AND RUN ALL SYSTEMS CHECKS, NO DEFECTS NOTED AT THIS TIME IAW AMM 38-00-00 AND 25-41-00.  AIRCRAFT OK FOR RETURN TO SERVICE.
